# SDR AALA20130326010

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 66,814 hours, 28,959 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LOSS OF RIGHT HYDRAULIC SYSTEM DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN PUMP FILTER HOUSING THAT WAS CRACKED.  SYSTEM GROUND CHECK NORMAL OPERATION.
